# SDR SWIA202504150002

- Difficulty date: April 2, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000625
- Aircraft time: 21,013 hours, 12,495 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED FR88 BETWEEN STGR 27R-28R     (C-CHECK RO 4/11/2025)    REMOVED AND REPLACED SHEAR CLIP CORRODED FR88 BETWEEN STGR 27R-28R REF. EMB SRM 51-40-08.  SEE CONTINUATION CARD FOR WORK PERFORMED..O.E.M. PART INSTALLED NO CHANGE TO WEIGHT AND BALANCE
